Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

I am suffering from massive headache,loss of appetite and tiredness

forpast 3days ive not een feeing my noral self it started of with h first day having a massive headache that stopped, im not eating as much as what normally do, im constantly tired and sleeping all time when not working and when woke up togo to work this morning i started feeling sick which lasted all morning an within the last 15min i have been sick twice. wha could be causin this.
Asked On : Fri, 1 Apr 2011
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Thanks for your query.

Visit a nearby physician and get primary investigations done like complete blood count since even anaemia can present with the above symptoms.

If associated with fever it could be a viral fever.

So do not attempt for any self medication and visit nearby physician, since you need detail physical examination along with blood tests.

Hope I have answered your query.

I will be available for your follow up queries if any.

Wishing you good health.


Answered: Wed, 13 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor